# SDR FDEA202212283030

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418234
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FLOOR PANEL 252MTF HAS DAMAGED INSERTS REMOVED AND REPLACED 25 INSERTS AND EVALUATED AND REPAIRED ADDITIONAL DAMAGE TO   FLOOR PANEL 252MTF IAW B757 SRM 53-00-50-2R, FIG. 201, REPAIR 2, SHEET 1.
